| Catalog Number |
115-354 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture".This record is for right side.The device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h.6.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.